# SDR SWIA200210710

- Difficulty date: March 1, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 22,642 hours, 30,234 cycles
- Propeller: Hamstd 14RF9
- System (JASC): 6140 · Propeller Indication System
- Part: Indicator
- Part number: SELOC29DH
- Part serial: 105AB
- Condition: Failed
- Location: Cockpit
- Part time: 873 hours, 1,084 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE LEFT NP NEEDLE WAS READING -0-.  RETURNED TO SLC.  REMOVED AND REPLACED NR 1 NP INDICATOR.  OPS CHECK GOOD.
